Alert archive / Wisconsin / River Flood Warnings in 2018
River Flood Warning 36, NWS Milwaukee, WI
NWS Milwaukee, WI issued this river flood warning at May 13, 2018, 7:55 AM CDT for Milwaukee County, Wisconsin. It took effect at May 13, 2018, 8:52 AM CDT. It was in force for 37 hr.
The area
The outline as issued.
The facts
- Issued
- May 13, 2018, 7:55 AM CDT (12:55 UTC)
- In effect from
- May 13, 2018, 8:52 AM CDT
- Expired
- May 14, 2018, 10:00 PM CDT
- In force
- 37 hr
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Flood severity
- Minor
County Milwaukee County, WI
The radar
The Milwaukee radar (KMKX), 46 km from the middle of the area, began a volume at 12:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Root River at Franklin (FRKW3). The gauge peaked at 8.06 ft at May 13, 2018, 2:00 PM CDT.
- Action stage
- 7 ft
- Minor stage
- 8 ft
- Moderate stage
- 10 ft
- Major stage
- 12 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 04087220, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
981
WGUS43 KMKX 131255
FLWMKX
Flood Warning
National Weather Service Milwaukee/Sullivan WI
755 AM CDT Sun May 13 2018
...The National Weather Service in Milwaukee/Sullivan has issued a
flood warning for the following rivers in Wisconsin...
Root River At Franklin affecting Milwaukee County
&&
WIC079-140055-
/O.NEW.KMKX.FL.W.0036.180513T1352Z-180515T0300Z/
/FRKW3.1.ER.180513T1352Z.180514T0000Z.180514T1500Z.NO/
755 AM CDT Sun May 13 2018
The National Weather Service in Milwaukee/sullivan has issued a
* Flood Warning for
The Root River At Franklin.
* At 6:00 AM Sunday the stage was 7.8 feet.
* Flood stage is 8.0 feet.
* Impact...At 8.9 feet...A stage of 8.95 feet is the 20 percent
chance flood meaning there is a 20 percent chance in any given year
of the river reaching this level. A portion of Oakwood Road in
southern Milwaukee County is flooded and closed. There is flooding
to agricultural land.
&&
LAT...LON 4291 8808 4291 8798 4289 8793 4287 8790
4281 8795 4285 8806
$$
&&
River forecasts are available for some but not all river gaging
locations. The 7 day river forecast takes into account past
precipitation, soil moisture conditions, and predicted
precipitation for the basin. Precipitation is for the next 24 hours
in the future from April through September and for 48 hours in the
future from October through March.
(stages in ft.) Bank- Latest Forecast stages
- Flood full observed ...for 6 pm...
Location stage stage stage/time Sun Mon Tue Wed
Franklin 8.0 7.0 7.79 06 AM 05/13 8.5 7.6 6.8 5.9
- Highest 24 hour change
- observed in river stage
- stage in (ft.) up to Highest stage
- the last latest observed forecast in
- 7 days stage next 7 days
Franklin 7.79 06 AM 05/13 0.54 8.50 07 PM 05/13
Below is the latest predicted precipitation information in 6 hour
increments for the listed sites. This information is updated twice
daily - in the morning and evening. Precipitation prediction is for
48 hours into the future from October through March and for 24
hours into the future from April through September.
Franklin: 6 am-noon Sun May 13 0.00
Franklin: noon-6 pm Sun May 13 0.00
Franklin: 6 pm-midn Sun May 13 0.00
Franklin: midn-6 am Mon May 14 0.34
Franklin: 6 am-noon Mon May 14 0.00
Franklin: noon-6 pm Mon May 14 0.00
Franklin: 6 pm-midn Mon May 14 0.08
Franklin: midn-6 am Tue May 15 0.143 follow-up statements
416
WGUS83 KMKX 131500
FLSMKX
Flood Statement
National Weather Service Milwaukee/Sullivan WI
1000 AM CDT Sun May 13 2018
...The Flood Warning continues for the following rivers in
Wisconsin...
Root River At Franklin affecting Milwaukee County
...The Flood Warning continues for the following rivers in
Wisconsin...
Fox River Near Berlin affecting Green Lake County
&&
WIC047-140300-
/O.CON.KMKX.FL.W.0034.000000T0000Z-000000T0000Z/
/BERW3.1.ER.180506T1830Z.180514T1200Z.000000T0000Z.NO/
1000 AM CDT Sun May 13 2018
The Flood Warning continues for
The Fox River Near Berlin.
* At 8:00 AM Sunday the stage was 13.6 feet.
* Flood stage is 13.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 13.7 feet by
tomorrow morning then begin falling.
* Impact...At 13.6 feet...Floodwaters are over the banks in parts of
downtown Berlin including Riverside and Webster Street Parks.
There is minor flooding in the Berlin area.
&&
LAT...LON 4398 8899 4398 8888 4391 8888 4389 8901
4395 8911 4396 8908
$$
WIC079-140300-
/O.EXT.KMKX.FL.W.0036.000000T0000Z-180514T1800Z/
/FRKW3.1.ER.180513T1800Z.180513T1800Z.180514T0600Z.NO/
1000 AM CDT Sun May 13 2018
The Flood Warning continues for
The Root River At Franklin.
* At 8:00 AM Sunday the stage was 7.8 feet.
* Flood stage is 8.0 feet.
* Forecast...The river is expected to rise to near flood stage this
afternoon.
* Impact...At 8.0 feet...A low spot on Oakwood Road in southern
Milwaukee County is flooded. Other flooding effects are confined
mainly to agricultural land.
&&
LAT...LON 4291 8808 4291 8798 4289 8793 4287 8790
4281 8795 4285 8806
$$
&&
River forecasts are available for some but not all river gaging
locations. The 7 day river forecast takes into account past
precipitation, soil moisture conditions, and predicted
precipitation for the basin. Precipitation is for the next 24 hours
in the future from April through September and for 48 hours in the
future from October through March.
(stages in ft.) Bank- Latest Forecast stages
- Flood full observed ...for 6 pm...
Location stage stage stage/time Sun Mon Tue Wed
Berlin 13.0 12.0 13.59 08 AM 05/13 13.6 13.7 13.7 13.7
Franklin 8.0 7.0 7.83 08 AM 05/13 8.0 7.7 7.1 6.3
- Highest 24 hour change
- observed in river stage
- stage in (ft.) up to Highest stage
- the last latest observed forecast in
- 7 days stage next 7 days
Berlin 13.60 07 AM 05/13 0.04 13.70 07 AM 05/14
Franklin 7.83 08 AM 05/13 0.41 8.00 01 PM 05/13
Below is the latest predicted precipitation information in 6 hour
increments for the listed sites. This information is updated twice
daily - in the morning and evening. Precipitation prediction is for
48 hours into the future from October through March and for 24
hours into the future from April through September.
Berlin: 6 am-noon Sun May 13 0.00
Berlin: noon-6 pm Sun May 13 0.00
Berlin: 6 pm-midn Sun May 13 0.00
Berlin: midn-6 am Mon May 14 0.01
Berlin: 6 am-noon Mon May 14 0.00
Berlin: noon-6 pm Mon May 14 0.00
Berlin: 6 pm-midn Mon May 14 0.00
Berlin: midn-6 am Tue May 15 0.05
Franklin: 6 am-noon Sun May 13 0.00
Franklin: noon-6 pm Sun May 13 0.00
Franklin: 6 pm-midn Sun May 13 0.00
Franklin: midn-6 am Mon May 14 0.34
Franklin: 6 am-noon Mon May 14 0.00
Franklin: noon-6 pm Mon May 14 0.00
Franklin: 6 pm-midn Mon May 14 0.08
Franklin: midn-6 am Tue May 15 0.14050
WGUS83 KMKX 132200
FLSMKX
Flood Statement
National Weather Service Milwaukee/Sullivan WI
500 PM CDT Sun May 13 2018
...The Flood Warning continues for the following rivers in
Wisconsin...
Rock River At Afton affecting Rock County
Fox River At Princeton affecting Green Lake County
Fox River Near Berlin affecting Green Lake County
Root River At Franklin affecting Milwaukee County
&&
WIC105-140959-
/O.CON.KMKX.FL.W.0038.180514T1800Z-000000T0000Z/
/AFTW3.1.ER.180514T1800Z.180519T0000Z.000000T0000Z.NO/
500 PM CDT Sun May 13 2018
The Flood Warning continues for
The Rock River At Afton.
* At 3:15 PM Sunday the stage was 8.7 feet.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow early afternoon and
continue to rise to near 10.0 feet by Friday evening.
* Impact...At 10.1 feet...Floodwaters affect the property of a home
on South Christian Road on the east side of the river in the Afton
area. Minor erosional flood damage occurs to lowland and
agricultural land adjacent to the river the Afton and Janesville
areas. This level is the 20 percent chance flood meaning that there
is a 20 percent chance in any given year of the river reaching this
level.
&&
LAT...LON 4274 8910 4274 8903 4261 8900 4257 8898
4257 8909 4261 8910
$$
WIC047-140959-
/O.CON.KMKX.FL.W.0037.180514T0600Z-180517T0000Z/
/PCNW3.1.ER.180514T0600Z.180514T0600Z.180516T1800Z.UU/
500 PM CDT Sun May 13 2018
The Flood Warning continues for
The Fox River At Princeton.
* At 3:15 PM Sunday the stage was 9.4 feet.
* Flood stage is 9.5 feet.
* Forecast...The river is expected to rise to near flood stage after
midnight tomorrow.
* Impact...At 9.5 feet...Floodwaters are in the back yards of some
homes along South Farmer, Jefferson, North Mechanic and West Water
Streets in Princeton. There is general minor flooding in the
Princeton area.
&&
LAT...LON 4395 8913 4389 8894 4379 8907 4376 8922
4387 8931 4391 8919
$$
WIC047-140959-
/O.CON.KMKX.FL.W.0034.000000T0000Z-000000T0000Z/
/BERW3.1.ER.180506T1830Z.180514T1200Z.000000T0000Z.NO/
500 PM CDT Sun May 13 2018
The Flood Warning continues for
The Fox River Near Berlin.
* At 3:00 PM Sunday the stage was 13.6 feet.
* Flood stage is 13.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 13.7 feet by
tomorrow morning then begin falling.
* Impact...At 13.6 feet...Floodwaters are over the banks in parts of
downtown Berlin including Riverside and Webster Street Parks.
There is minor flooding in the Berlin area.
&&
LAT...LON 4398 8899 4398 8888 4391 8888 4389 8901
4395 8911 4396 8908
$$
WIC079-140959-
/O.CON.KMKX.FL.W.0036.000000T0000Z-180514T1800Z/
/FRKW3.1.ER.180513T1645Z.180513T1830Z.180514T0600Z.NO/
500 PM CDT Sun May 13 2018
The Flood Warning continues for
The Root River At Franklin.
* At 3:00 PM Sunday the stage was 8.0 feet.
* Flood stage is 8.0 feet.
* Forecast...The river will continue to fall to below flood stage by
after midnight tomorrow.
* Impact...At 8.0 feet...A stage of 8.03 feet can be considered to be
about a 50 percent chance flood meaning there is a 50 percent
chance in any given year of the river reaching this level. A low
spot on Oakwood Road in southern Milwaukee County is flooded. Other
flooding effects are confined mainly to agricultural land.
&&
LAT...LON 4291 8808 4291 8798 4289 8793 4287 8790
4281 8795 4285 8806
$$
&&
River forecasts are available for some but not all river gaging
locations. The 7 day river forecast takes into account past
precipitation, soil moisture conditions, and predicted
precipitation for the basin. Precipitation is for the next 24 hours
in the future from April through September and for 48 hours in the
future from October through March.
(stages in ft.) Bank- Latest Forecast stages
- Flood full observed ...for 6 pm...
Location stage stage stage/time Sun Mon Tue Wed
Berlin 13.0 12.0 13.60 03 PM 05/13 13.6 13.7 13.7 13.7
Afton 9.0 8.0 8.66 03 PM 05/13 8.7 9.1 9.4 9.6
Franklin 8.0 7.0 8.04 03 PM 05/13 8.0 7.7 7.1 6.3
Princeton 9.5 7.5 9.45 03 PM 05/13 9.4 9.5 9.5 9.4
- Highest 24 hour change
- observed in river stage
- stage in (ft.) up to Highest stage
- the last latest observed forecast in
- 7 days stage next 7 days
Berlin 13.61 02 PM 05/13 0.04 13.70 07 AM 05/14
Afton 8.66 03 PM 05/13 0.45 10.00 07 PM 05/18
Franklin 8.05 01 PM 05/13 0.68 8.00 07 PM 05/13
Princeton 9.45 03 PM 05/13 0.17 9.50 01 AM 05/14
Below is the latest predicted precipitation information in 6 hour
increments for the listed sites. This information is updated twice
daily - in the morning and evening. Precipitation prediction is for
48 hours into the future from October through March and for 24
hours into the future from April through September.
Berlin: 6 am-noon Sun May 13 0.00
Berlin: noon-6 pm Sun May 13 0.00
Berlin: 6 pm-midn Sun May 13 0.00
Berlin: midn-6 am Mon May 14 0.02
Berlin: 6 am-noon Mon May 14 0.00
Berlin: noon-6 pm Mon May 14 0.00
Berlin: 6 pm-midn Mon May 14 0.05
Berlin: midn-6 am Tue May 15 0.00
Afton: 6 am-noon Sun May 13 0.00
Afton: noon-6 pm Sun May 13 0.00
Afton: 6 pm-midn Sun May 13 0.10
Afton: midn-6 am Mon May 14 0.57
Afton: 6 am-noon Mon May 14 0.00
Afton: noon-6 pm Mon May 14 0.04
Afton: 6 pm-midn Mon May 14 0.29
Afton: midn-6 am Tue May 15 0.16
Franklin: 6 am-noon Sun May 13 0.00
Franklin: noon-6 pm Sun May 13 0.00
Franklin: 6 pm-midn Sun May 13 0.03
Franklin: midn-6 am Mon May 14 0.30
Franklin: 6 am-noon Mon May 14 0.00
Franklin: noon-6 pm Mon May 14 0.00
Franklin: 6 pm-midn Mon May 14 0.30
Franklin: midn-6 am Tue May 15 0.13
Princeton: 6 am-noon Sun May 13 0.00
Princeton: noon-6 pm Sun May 13 0.00
Princeton: 6 pm-midn Sun May 13 0.00
Princeton: midn-6 am Mon May 14 0.02
Princeton: 6 am-noon Mon May 14 0.00
Princeton: noon-6 pm Mon May 14 0.00
Princeton: 6 pm-midn Mon May 14 0.05
Princeton: midn-6 am Tue May 15 0.00361
WGUS83 KMKX 140244
FLSMKX
Flood Statement
National Weather Service Milwaukee/Sullivan WI
944 PM CDT Sun May 13 2018
...The Flood Warning is cancelled for the following rivers in
Wisconsin...
Root River At Franklin affecting Milwaukee County
...The Flood Warning continues for the following rivers in
Wisconsin...
Rock River At Afton affecting Rock County
Fox River At Princeton affecting Green Lake County
Fox River Near Berlin affecting Green Lake County
&&
WIC105-141443-
/O.CON.KMKX.FL.W.0038.180514T1800Z-000000T0000Z/
/AFTW3.1.ER.180514T1800Z.180518T1200Z.000000T0000Z.NO/
944 PM CDT Sun May 13 2018
The Flood Warning continues for
The Rock River At Afton.
* At 8:15 PM Sunday the stage was 8.8 feet.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow early afternoon and
continue to rise to near 10.1 feet by Friday morning.
* Impact...At 10.1 feet...Floodwaters affect the property of a home
on South Christian Road on the east side of the river in the Afton
area. Minor erosional flood damage occurs to lowland and
agricultural land adjacent to the river the Afton and Janesville
areas. This level is the 20 percent chance flood meaning that there
is a 20 percent chance in any given year of the river reaching this
level.
&&
LAT...LON 4274 8910 4274 8903 4261 8900 4257 8898
4257 8909 4261 8910
$$
WIC047-141443-
/O.CON.KMKX.FL.W.0037.180514T0600Z-180517T0000Z/
/PCNW3.1.ER.180514T0600Z.180514T0600Z.180516T1800Z.UU/
944 PM CDT Sun May 13 2018
The Flood Warning continues for
The Fox River At Princeton.
* At 8:15 PM Sunday the stage was 9.5 feet.
* Flood stage is 9.5 feet.
* Forecast...The river is expected to rise to near flood stage after
midnight tomorrow.
* Impact...At 9.5 feet...Floodwaters are in the back yards of some
homes along South Farmer, Jefferson, North Mechanic and West Water
Streets in Princeton. There is general minor flooding in the
Princeton area.
&&
LAT...LON 4395 8913 4389 8894 4379 8907 4376 8922
4387 8931 4391 8919
$$
WIC047-141443-
/O.CON.KMKX.FL.W.0034.000000T0000Z-000000T0000Z/
/BERW3.1.ER.180506T1830Z.180514T1800Z.000000T0000Z.NO/
944 PM CDT Sun May 13 2018
The Flood Warning continues for
The Fox River Near Berlin.
* At 8:00 PM Sunday the stage was 13.6 feet.
* Flood stage is 13.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 13.7 feet by
tomorrow early afternoon then begin falling.
* Impact...At 13.6 feet...Floodwaters are over the banks in parts of
downtown Berlin including Riverside and Webster Street Parks.
There is minor flooding in the Berlin area.
&&
LAT...LON 4398 8899 4398 8888 4391 8888 4389 8901
4395 8911 4396 8908
$$
WIC079-140314-
/O.CAN.KMKX.FL.W.0036.000000T0000Z-180514T1800Z/
/FRKW3.1.ER.180513T1645Z.180513T1830Z.180513T2230Z.NO/
944 PM CDT Sun May 13 2018
The Flood Warning is cancelled for
The Root River At Franklin.
* At 8:00 PM Sunday the stage was 7.9 feet.
* Flood stage is 8.0 feet.
* Fell below flood stage at 5:30 PM Sunday.
* Forecast...The river may rise again tonight with more rain.
Then it will fall to 7.3 feet by Tuesday
morning.
* Impact...At 8.0 feet...A low spot on Oakwood Road in southern
Milwaukee County is flooded. Other flooding effects are confined
mainly to agricultural land.
&&
LAT...LON 4291 8808 4291 8798 4289 8793 4287 8790
4281 8795 4285 8806
$$
&&
River forecasts are available for some but not all river gaging
locations. The 7 day river forecast takes into account past
precipitation, soil moisture conditions, and predicted
precipitation for the basin. Precipitation is for the next 24 hours
in the future from April through September and for 48 hours in the
future from October through March.
(stages in ft.) Bank- Latest Forecast stages
- Flood full observed ...for 6 pm...
Location stage stage stage/time Mon Tue Wed Thu
Berlin 13.0 12.0 13.61 08 PM 05/13 13.7 13.7 13.6 13.5
Afton 9.0 8.0 8.77 08 PM 05/13 9.1 9.5 9.8 10.0
Franklin 8.0 7.0 7.92 08 PM 05/13 7.6 7.0 6.2 5.4
Princeton 9.5 7.5 9.49 08 PM 05/13 9.5 9.5 9.4 9.3
- Highest 24 hour change
- observed in river stage
- stage in (ft.) up to Highest stage
- the last latest observed forecast in
- 7 days stage next 7 days
Berlin 13.61 08 PM 05/13 0.04 13.70 01 PM 05/14
Afton 8.77 08 PM 05/13 0.55 10.10 07 AM 05/18
Franklin 8.05 01 PM 05/13 0.76 7.90 01 AM 05/14
Princeton 9.49 08 PM 05/13 0.18 9.50 01 AM 05/14
Below is predicted precipitation information in 6 hour increments
for the listed sites. This information is updated twice daily-morning
and evening. Precipitation prediction is for 48 hours into the future
from October through March and for 24 hours into the future from
April through September.
Berlin: 6 pm-midn Sun May 13 0.00
Berlin: midn-6 am Mon May 14 0.02
Berlin: 6 am-noon Mon May 14 0.00
Berlin: noon-6 pm Mon May 14 0.00
Berlin: 6 pm-midn Mon May 14 0.05
Berlin: midn-6 am Tue May 15 0.00
Berlin: 6 am-noon Tue May 15 0.00
Berlin: noon-6 pm Tue May 15 0.00
Afton: 6 pm-midn Sun May 13 0.08
Afton: midn-6 am Mon May 14 0.58
Afton: 6 am-noon Mon May 14 0.00
Afton: noon-6 pm Mon May 14 0.04
Afton: 6 pm-midn Mon May 14 0.29
Afton: midn-6 am Tue May 15 0.16
Afton: 6 am-noon Tue May 15 0.12
Afton: noon-6 pm Tue May 15 0.00
Franklin: 6 pm-midn Sun May 13 0.02
Franklin: midn-6 am Mon May 14 0.30
Franklin: 6 am-noon Mon May 14 0.00
Franklin: noon-6 pm Mon May 14 0.00
Franklin: 6 pm-midn Mon May 14 0.30
Franklin: midn-6 am Tue May 15 0.13
Franklin: 6 am-noon Tue May 15 0.08
Franklin: noon-6 pm Tue May 15 0.00
Princeton: 6 pm-midn Sun May 13 0.00
Princeton: midn-6 am Mon May 14 0.02
Princeton: 6 am-noon Mon May 14 0.00
Princeton: noon-6 pm Mon May 14 0.00
Princeton: 6 pm-midn Mon May 14 0.05
Princeton: midn-6 am Tue May 15 0.00
Princeton: 6 am-noon Tue May 15 0.00
Princeton: noon-6 pm Tue May 15 0.00What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this river flood warning went out at May 13, 7:10 AM CDT, 45 minutes earlier.
Area forecast discussion, May 13, 7:10 AM CDT, 45 minutes before
Area Forecast Discussion National Weather Service Milwaukee/Sullivan WI 710 AM CDT Sun May 13 2018 .UPDATE...Showers have diminished on schedule. Still thinking cloud cover will begin to show thin spots and breaks later today, with bulk of showers and storms holding off until later tonight. && .AVIATION(12Z TAFS)...Web cams showing fog beginning to thin over southeast WI. This trend should continue next several hours. Widespread MVFR/IFR ceilings expected to slowly rise. More showers and storms expected later tonight. && .PREV DISCUSSION... (Issued 334 AM CDT Sun May 13 2018) SHORT TERM... TODAY AND TONIGHT - Confidence...Medium. Showers slowly diminishing across southern CWA early this morning. Overnight showers were a result of weak low level jet being able to surge into southern WI increasing the low level frontogenetical forcing. 85H frontogenesis weakening as low level jet pivots to the east. However a few showers may linger into mid-morning in the south. Most of the day should end up dry as short wave ridging in the low levels spreads across the area. Stationary frontal boundary will remain draped across the central MS Valley. Short term guidance trend is to show less WNW steering flow and drying across southern WI later tonight into Monday as short wave ridge slides off to the east. NAM and Canadian now showing reinvigoration of low level jet spreading across southern WI late tonight. ECMWF and GFS also showing a stronger low level jet, but most of the low level convergence with this guidance remains in northern IL. However the trend is also northward. With the low to mid level baroclinic zone located across the southern WI/northern IL area and lingering deep column moisture, wl need to bump up pops for a period of showers and storms in the 06z-12z time period. Elevated Cape may reach 1K joules with an accompanying period of strong low level theta-e advection. A few storms could produce strong wind gusts and large hail during this period in the far south, but uncertainty remains high due to model uncertainty and frontal boundary wavering to the south. A 1-3 hour period of heavier QPF could affect the far south, but these storms should remain progressive and avoid training. Wl issue ESF to heighten risk for the potential for river and low land flooding for now. Precipitable water remains around 150% of normal in the south during this ridge rider scenario into Tuesday. LONG TERM... Monday through Tuesday... Forecast confidence is Medium. The showers with the overnight system will move out of southern Wisconsin Monday morning and there should be a break in precip for much of the day. Clouds will keep temperatures somewhat tempered, but they should get into mid to upper 70s inland from the lake with the warm air mass overhead. Monday night, another shortwave riding over the ridge of high pressure stationed over the southeast US will bring another round of showers and thunderstorms to southern Wisconsin. The main precip axis will yet again depend on the position of the 850mb front, nose of the low level jet, and right entrance region of the upper jet. The strongest storms will be along this axis due to greater instability, but we can expect showers and weaker thunderstorms north of there. Far southern WI is included in the Day 2 Marginal Risk for Severe. Precipitable water values will continue to be around 1.5 inches, so expect efficient precip rates and another inch to inch and a half accumulation. It may take a while for that upper trough to move out, so showers and perhaps some thunderstorms could continue through Tuesday afternoon. Wednesday through Thursday... Forecast confidence is High. All models are showing a period of high pressure over southern WI mid week which would keep us dry through at least Thursday evening. That 850mb baroclinic zone should be far enough south to keep the precip over southern IL and the Ohio River Valley. Wednesday will be the warmer of the two days. It's not impossible that the frontal boundary would end up farther north than expected for this period and we could see more rounds of showers in southern WI. There is really no good push to get it completely out of the area. Friday through Sunday... Forecast confidence is Medium. The GFS differs from the ECMWF and Canadian models for Friday because it phases the northern and southern stream systems and brings showers into southern WI on Friday. The other models keep them unphased and therefore dry for our area. Friday night or more likely Saturday, a cold front will slide through southern Wisconsin and bring a round of showers and thunderstorms. Expect another wet weekend. It looks like we will finally get into a dry pattern early next week. AVIATION(09Z TAFS)...Showers should gradually come to an end early this morning. Widespread IFR ceilings should slowly lift with some breaks later in the day in the south. Northern CWA will see more breaks as recent rainfall has been much more sparse. Patchy fog will affect the area through mid-morning as well. MARINE...Winds and waves will remain below Small Craft criteria through the early work week due to weak surface weather systems in the area. One possible issue for mariners, is there is a possibility for a period of stronger t-storms possibly affecting the near shore waters late tonight into early Monday, especially south of North Point Light. There is a potential these storms could produce stronger wind gusts. HYDROLOGY...Heavier rain once again affected portions of CWA from Saturday evening through early this morning. A narrow strip of one half inch to one and one half inches occurred from northern Iowa county through southern portions of Madison (Dane county), southern Jefferson, Waukesha and Milwaukee counties. This additional rainfall is causing some upward response in quick responding rivers in southeast WI including the Menomonee and Kinnickkinnic. Expect these rivers to once again start leveling off early this morning as showers diminish. Looking more likely that a 1-3 hour period of heavy rainfall could affect southern portions of the area late tonight and early Monday. Fortunately the storms producing the heavy rainfall should remain progressive and not train across the area. Over the last several days, some locations have received 2-3 inches of rainfall. The soil remains saturated. Will hold off on issuing Areal Flood Watch for now across south but later shifts wl need to reevaluate if tonight's precip shifts farther north. Another round of heavy precipitation is possible Monday night into Tuesday morning as well. Madison has received about 6.5" so far this month which is over 5" above normal. This is the wettest start to May on record. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...None. LM...None. && Update...MBK Today/Tonight and Aviation/Marine...MBK Monday THROUGH Saturday...MBK
Hazardous weather outlook, May 13, 3:52 AM CDT, 4 hours 3 minutes before
Hazardous Weather Outlook National Weather Service Milwaukee/Sullivan WI 352 AM CDT Sun May 13 2018 WIZ046-047-051-052-056>060-062>072-140900- Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 352 AM CDT Sun May 13 2018 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin and southeast Wisconsin. .DAY ONE...Today and Tonight Thunderstorms are expected tonight. Some storms may produce damaging wind and large hail across far southern Wisconsin. .DAYS TWO THROUGH SEVEN...Monday through Saturday Thunderstorm chances will linger into Monday morning. There is a chance for thunderstorms late Monday afternoon through Tuesday. Rainfall from this weekend and early this week will result in continued rising river levels through much of the week. Those with interests along the rivers are encouraged to follow the latest river forecasts and flood warnings. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. LMZ643>646-140900- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 352 AM CDT Sun May 13 2018 This Hazardous Weather Outlook is for portions of Lake Michigan. .DAY ONE...Today and Tonight Thunderstorms are expected after midnight tonight. .DAYS TWO THROUGH SEVEN...Monday through Saturday Thunderstorm chances will linger into Monday morning. There is a chance for thunderstorms Monday night through Tuesday. Cronce www.weather.gov/mkx
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 13, 1:39 PM CDT | River Flood Warning | MKX | Green Lake | 6 days |
| May 13, 1:45 PM CDT | River Flood Warning | MKX | Rock | 14 days |
Nearby
River Flood Warnings in Wisconsin, 2018Every river flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.